Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is it normal to hab=ve mouth ulcers and pain in tongue with typhoid?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
my daughter(4.5 years old) is suffering from fever from last 5 days and doctor has diagnosed typhoid fever day before yesterday. He has prescribed azithromycin. There are ulcers visible in throat and mouth which have increased today. Today she is complaining of acute pain in throat, tongue and gums frequently. Are these symptoms normal in typhoid and how much more time will it take to subside.
Posted Thu, 6 Mar 2014 in Child Health
Answered by Dr. Synthyia Bhagat 39 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for your query. Relax,there is nothing to worry. Ulceration of mouth can be seen with any fever. Continue with medication as advised. I suggest you to apply glycerine over affected areas in mouth. Give plenty of fluids,fresh fruit juices,lemonade ,vegetable soup amd soft bland diet. It will settle in couple of days. Hope I have answered your query.let me know if I can help you further. Wishing your child good health. God bless....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor